# SDR SWAA2014120534712

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 74,391 hours, 63,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT BULLNOSE LIGHT LENS MISSING AT ROW 6.  INSTALLED LENS IAW AMM.
